# SDR IPXA2021121476950

- Difficulty date: December 14, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 89,839 hours, 16,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Intermittent
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR**L1 DOOR INTERMITTENT. DEFERRED IAW MEL 52 10 3 1 2 1 2 PLACARDS INSTALLEDR & R L1 DOOR INTERNAL OPERATING SWITCH IAW SWPM 20-20-03. OPERATED DOOR SEVERAL TIMES WITHOUT ANY PROBLEMS. THIS CLEARS M766144. PLACARD REMOVED.
